MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability.Revision njr number: (b)(4); side: r; primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10203386
Report Number3010536692-2020-00437
Device Sequence Number19386149
Product Code JWH
UDI-Device IdentifierM684KFTCNP3R1
UDI-PublicM684KFTCNP3R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKFTCNP3R
Device Catalogue NumberKFTCNP3R
Device Lot Number1715492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;